# SDR SIMA20151004002

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 37,678 hours, 34,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103968
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER LIGHTING INOPERATIVE.  R & R NR 4 EMER LIGHT BATTERY PACK IAW AMM 33-50-04.  TESTED SATISFACTORY.
